question-icon

Are lip numbness and throat discomfort associated with Folfax treatment?

default
Posted on Thu, 20 Dec 2018
Question: I have start folfax treatment and have two treatments I have experienced some
numbing of my lips and a feeling of something in my throat. Is this a allergic reaction/
doctor
Answered by Dr. Salah Saad Shoman (19 minutes later)
Brief Answer:
A known side effect.

Detailed Answer:

Hi,

I have gone through your question and I understand your concerns but Folfax treatment is reported to cause abnormal tongue and mouth sensation that mayor may not be accompanied with bleeding gums , sore throat, altered taste, jaw spasms and mouth sores... This is not an allergic reaction but this is a known side effect..

Hope this helps you better.

Regards,
Dr. Salah Saad Shoman, Internal Medicine Specialist
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 1902 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

129 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Are lip numbness and throat discomfort associated with Folfax treatment?

Brief Answer: A known side effect. Detailed Answer: Hi, I have gone through your question and I understand your concerns but Folfax treatment is reported to cause abnormal tongue and mouth sensation that mayor may not be accompanied with bleeding gums , sore throat, altered taste, jaw spasms and mouth sores... This is not an allergic reaction but this is a known side effect.. Hope this helps you better. Regards, Dr. Salah Saad Shoman, Internal Medicine Specialist